# SDR AALA20120326017

- Difficulty date: March 25, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 49,522 hours, 6,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT SIGN AT LEFT NUMBER 2 DOOR HAS INOPERATIVE.  REPLACED LAMP FOR AFT EMERGENCY EXIT SIGN AT LEFT NUMBER 2 DOOR.  OPS CHECK NORMAL.
